계명대학교 의학도서관 Repository

Thalidomide로 치료한 다발성 골수종 환자에서 발생한 급성 심근경색 1례

Metadata Downloads
Journal Title
Keimyung Medical Journal
Issued Date
2013
Keyword
Myocardial infarctionThalidomideThrombosis
Abstract
Thalidomide is an antiangiogenic and immunomodulatory drug used to treat multiple myeloma. An increase in the risk of venous thrombosis and pulmonary embolism related to thalidomide has been reported by several articles. However, arterial thrombosis associated with thalidomide is very rare, especially in coronary arteries. We had experienced a case of acute myocardial infarction in a 59-year old man who was treated by thalidomide due to a multiple myeloma. We report this case and review the literature.
Alternative Title
A Case of Acute Myocardial Infarction in a Patient with Multiple Myeloma Treated with Thalidomide
with Thalidomide
Publisher
Keimyung University School of Medicine
Citation
Keimyung Medical Journal, Vol.32(1) : 113-118, 2013
Type
Article
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/15605
Appears in Collections:
2. Keimyung Medical Journal (계명의대 학술지) > 2013
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.